# SDR 98ZZZM191

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5039 - AT ATL, DURING DESCENT SPLIT FLAPS ON APPROACH TO ATL.  INBOARD FLAPS DID NOT MOVE FROM 0 DEGREES.  USED ALTERNATE FLAP SYSTEM TO EXTEND FLAPS.  INSPECT FLAPS (INBD) AND RUN FLAPS SEVERAL TIMES.  NO DEFECTS NOTED.  (M)
